# SDR CALA2014082192008

- Difficulty date: August 18, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 41,473 hours, 17,976 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 27-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43R BETWEEN FRAMES 27 & 28 CORRODED.   FOUND NO ALLOWABLE LIMITS FOR STRINGER 43R SPLICE IAW SRM 53-00-13 PG 101.  R & R THE STRINGER  IAW SRM 51-42-11 P 1- 5.
